Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Meisen, Jeanne
1974.
Localization in Group Theory and Homotopy Theory.
Vol. 418,
Issue. ,
p.
96.
Shafaat, Ahmad
1974.
A Note on Mal′cevian Varieties.
Canadian Mathematical Bulletin,
Vol. 17,
Issue. 4,
p.
609.
Shafaat, A.
1975.
Remarks on special homomorphic relations.
Periodica Mathematica Hungarica,
Vol. 6,
Issue. 3,
p.
255.
Taylor, Walter
1977.
Varieties of topological algebras.
Journal of the Australian Mathematical Society,
Vol. 23,
Issue. 2,
p.
207.
Fay, Temple H.
1978.
On categorical conditions for congruences to commute.
Algebra Universalis,
Vol. 8,
Issue. 1,
p.
173.
Lambek, J.
1988.
Categorical Algebra and its Applications.
Vol. 1348,
Issue. ,
p.
221.
Carboni, A.
Lambek, J.
and
Pedicchio, M.C.
1991.
Diagram chasing in Mal'cev categories.
Journal of Pure and Applied Algebra,
Vol. 69,
Issue. 3,
p.
271.
Lambek, Joachim
2001.
Relational Methods for Computer Science Applications.
Vol. 65,
Issue. ,
p.
135.
Száz, Árpád
2012.
Nonlinear Analysis.
Vol. 68,
Issue. ,
p.
631.